MathSciNet Relay Station
MathSciNet bibliographic data
MR951505 (89m:11099) 11R18 (11G16 11R27 11R29)
Thaine, Francisco On the ideal class groups of real abelian number fields. Ann. of Math. (2) 128 (1988), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement